# SDR CALA2024080500359

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 55,157 hours, 20,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751020
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT (GENERAL VISUAL) FORWARD CARGO UNDERFLOOR AREA FOR: BAY 12 R/H WEB HAS CRACK ON FWD CORNER. REMOVED BAFFLE ASSEMBLY. REF SRM 51-40-02 REPLACED WITH NEW BAFFLE ASSEMBLY AND PERFORM REPAIR  TO MAKE IT EASIER TO INSTALL REPLACEMENT BAFFLE AS PER SRM 53-30-53-2R-1 FIGURE 202 REPAIR 1.  PERFORMED REPAIR PARTS REPAIR ANGLE, CUT A SLIT IN NEW BAFFLE, HOLE CUT OUT IN REPAIR ANGLE, DRILL NEW FASTENER HOLES, APPLY CHEMICAL CONVERSION COATING AND APPLIED PRIMER ON BARE SURFACES. REQUIRES HFEC AT INITIAL FASTENER HOLE LOCATION AT COMMON AREA. REPAIR ANGLE PO # 6015281. SRM 53-30-53-2R-1 REPAIR 1. REQUEST QC OK TO INSTALL REPAIR. INSP. TASK, PERFORMED FASTENER HOLE HFEC REF PART 6 51-00-00 PROCEDURE 16 AND SRM 53-30-53-2R-1 REPAIR 1. NO INDICATIONS NOTED. OK TO CONTINUE.
